Shortcut: Skip to content


Home » Online Index » Vol. XI, issue 4 (2012)

Vol. XI, issue 4 (2012)

Resonant nonlinear Neumann problems with indefinite weight
Dimitri Mugnai, Nikolaos S. Papageorgiou
PP. 729-788
Global Hypoellipticity and Compact Resolvent for Fokker-Planck Operator
Wei-Xi Li
PP. 789-815
Limiting absorption principles for the Navier equation in elasticity
Juan Antonio Barceló, Magali Folch-Gabayet, Salvador Pérez-Esteva, Alberto Ruiz, Mari Cruz Vilela
PP. 817-842
Hölder estimates for advection fractional-diffusion equations
Luis Silvestre
PP. 843-855
A note on quasilinear parabolic equations on manifolds
Carlo Mantegazza, Luca Martinazzi
PP. 857-874
A mass for asymptotically complex hyperbolic manifolds
Daniel Maerten,Vincent Minerbe
PP. 875-902
Convergence in capacity on compact Kähler manifolds
Sławomir Dinew,Phạm Hoàng Hiệp
PP. 903-919
On the connectivity of the realization spaces of line arrangements
Shaheen Nazir, Masahiko Yoshinaga
PP. 921-937
Lipschitz surfaces, perimeter and trace theorems for BV functions in Carnot-Carathéodory spaces
Davide Vittone
PP. 939-998
On surfaces of general type with q = 5
Margarida Mendes Lopes, Rita Pardini, Gian Pietro Pirola
PP. 999-1007

last modified: 1900-01-01 00:00:00